# SDR DL73S040234

- Difficulty date: March 9, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 56,607 hours, 42,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577320
- Condition: Scratched
- Location: Lap Joint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 10R SKIN LAP JOINT WAS FOUND WITH SCRIBE DAMAGE.  THE LAP JOINT WAS CUTOUT FROM FS 727 TO FS 908 TO REMOVE THE JOINT AND THE DAMAGE.  THE AREA WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER BAC S/B 737-53A1177 AND ER/A 088561-14.
